Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Error estimation in the Weinstein method for eigenvalues
HTML articles powered by AMS MathViewer

by H. F. Weinberger PDF
Proc. Amer. Math. Soc. 3 (1952), 643-646 Request permission
References
  • N. Aronszajn, Rayleigh-Ritz and A. Weinstein methods for approximation of eigenvalues. I. Operators in a Hilbert space, Proc. Nat. Acad. Sci. U.S.A. 34 (1948), 474–480. MR 27955, DOI 10.1073/pnas.34.10.474
  • 2. Studies in eigenvalue problems. The Rayleigh-Ritz and Weinstein methods for approximation of eigenvalues. I. Operators in a Hilbert space. Technical Report No. 1 (Oklahoma Agricultural and Mechanical College, Stillwater, Oklahoma, 1949). Weinstein 1. Études des spectres des équations aux dérivées partielles de la théorie des plaques élastiques, Mémorial des Sciences Mathématiques vol. 88 (1937).
  • Nathan Aronszajn and Alexander Weinstein, On the unified theory of eigenvalues of plates and membranes, Amer. J. Math. 64 (1942), 623–645. MR 7196, DOI 10.2307/2371709
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X
  • Retrieve articles in all journals with MSC: 46.3X
Additional Information
  • © Copyright 1952 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 3 (1952), 643-646
  • MSC: Primary 46.3X
  • DOI: https://doi.org/10.1090/S0002-9939-1952-0050177-5
  • MathSciNet review: 0050177